# SDR SWI2025F00074

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 43,435 hours, 29,414 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SOUND OF ELECTRICAL ARC IN COCKPIT FOLLOWED BY LIGHT SMOKE WHICH DISSIPATED AFTER 10 MINUTES.  OCCURRED IN CRUISE AT FL330 30 MINUTES FROM LANDING.  FAÂ€™S REPORTED SIMILAR CONDITIONS AND SOME PASSENGERS LOST SEAT POWER.    (FLIGHT 3942)     PLEASE REFERENCE AML 1517583. PERFORMED FIM TASK 21-21-00-810-806 FOUND CAPTAIN'S FLOOD LIGHT ABOVE CLOCK DAMAGED AND CAN DUPLICATE ARCING. PLEASE REFERENCE AML 1517644.
